Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Diagnosed with fatty liver, have large bruises on thighs. Taking beta blocker for high pulse rate. Cause of conditions?

I am a 37 year old female with slightly elevated liver enzymes . Hep negative. Doctor has diagnosed me with what he calls slight fatty liver . My father who is a doctor says that my liver enzymes are barely elevated. I am on a beta blocker because my pulse is always high and I take celexa . Recently I have noticed large bruises on my inner and outter thighs. Is this something related to an exisiting condition or maybe just a lack of proper nutrients? I am five foot 7, 138 lbs. I also have high tryglicerides, they were at 333 last time I had them checked a few months ago.
Asked On : Sun, 30 Dec 2012
Answers:  1 Views:  90
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response
Apr 2013
Hi and welcome to HCM.
The most common liver disorders is fatty liver which can be found in healthy people, but usually is resulting from elevated blood lipids, overweight and elevated blood sugar. If ultrasounds didnt find anything and viral markers are negative then you have no reason to be concerned. YOu should treat it by changing dietary and lifestyle habits. Do exercise, avoid alcohol, smoking, fats, fast food and carbonated drinks. Eat more fruit and vegetables, boiled meat and follow some of hepatoprotective diets. Findings usually improves on such measures. If not, then some medicines can be prescribed, but I suggest to go step by step. bruises may be related with liver damage but only if this is severe,othe possible causes are some hematologic and clotting disorders so you need to do certain blood tests to verify this.
Wish you good health.
Answered: Thu, 24 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor